MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ASCOPE ACLAVE HD 4MM X 70 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. ASCOPE ACLAVE HD 4MM X 70 DEG; ARTHROSCOPE
Model Number 72202088
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident. a visual inspection found deep distal tip and fiber damage, a cracked distal lens, and moisture at the distal. a review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution. a complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.
 
Event or Problem Description
It was reported that, the "hd arthroscope (4mm x 70°)" was blurry.No case reported; therefore, there was no patient involvement.Results of investigation have concluded that this unit had a cracked distal lens which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
ASCOPE ACLAVE HD 4MM X 70 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11684772
Report Number3003604053-2021-00163
Device Sequence Number2980713
Product Code HRX
UDI-Device Identifier03596010616876
UDI-Public03596010616876
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202088
Device Catalogue Number72202088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1